Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 952126, 5 pages
http://dx.doi.org/10.1155/2013/952126
Research Article

Blow-Up Phenomena for Porous Medium Equation with Nonlinear Flux on the Boundary

1School of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou 404100, China
2College of Science, Minzu University of China, Beijing 100081, China

Received 19 July 2013; Accepted 1 November 2013

Academic Editor: Malgorzata Peszynska

Copyright © 2013 Yan Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Hu, Jing Li, and Liangwei Wang, “Blow-Up Phenomena for Porous Medium Equation with Nonlinear Flux on the Boundary,” Journal of Applied Mathematics, vol. 2013, Article ID 952126, 5 pages, 2013. https://doi.org/10.1155/2013/952126.